See Alike in...

Alike App

Browser

Krystal4532

643d

Hi guys. Feels so long since I’ve updated you. I am now on 30 mg on escitalopram. I feel better and I’m working on my anxiety but ever since Thursday, I have been feeling more dizzy, achy, and less motivated to do things. Is this because I upped my meds??I slowly started 5 and worked my way up but now I just feeling disgusting. Please help. I upped my meds august 18th.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion